# SDR COMA2011012650011

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 33,698 hours, 30,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 95342H9371
- Condition: Cracked
- Location: Cockpit
- Part time: 33,697 hours, 30,030 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MDT TO CVG LEFT WINDSHIELD CRACKED.  EMERGENCY DECLARED, A/C DIVERTED TO IAD LANDED SAFELY.  REMOVED AND REPLACED LEFT WINDSHIELD.
